UPDATING FORMULAE AND A PAIRWISE ALGORITHM FOR COMPUTING SAMPLE VARIANCES.

T. F. Chan*, G. H. Golub, R. J. LeVeque

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

57 Scopus citations
Original languageEnglish (US)
Title of host publicationUPDATING FORMULAE AND A PAIRWISE ALGORITHM FOR COMPUTING SAMPLE VARIANCES.
PublisherPhysica-Verlag
Pages30-41
Number of pages12
ISBN (Print)3705100025
StatePublished - Dec 1 1982
Externally publishedYes

ASJC Scopus subject areas

  • Engineering(all)

Cite this